On permutations in bipartite graphs

Ivan Gutman

Kragujevac Journal of Mathematics (2000)

  • Volume: 22, Issue: 22, page 57-66
  • ISSN: 1450-9628

How to cite


Ivan Gutman. "On permutations in bipartite graphs." Kragujevac Journal of Mathematics 22.22 (2000): 57-66. <http://eudml.org/doc/252749>.

author = {Ivan Gutman},
journal = {Kragujevac Journal of Mathematics},
keywords = {graphic permutations; adjacency matrices},
language = {eng},
number = {22},
pages = {57-66},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On permutations in bipartite graphs},
url = {http://eudml.org/doc/252749},
volume = {22},
year = {2000},

AU - Ivan Gutman
TI - On permutations in bipartite graphs
JO - Kragujevac Journal of Mathematics
PY - 2000
PB - Prirodno-matematički fakultet Kragujevac
VL - 22
IS - 22
SP - 57
EP - 66
LA - eng
KW - graphic permutations; adjacency matrices
UR - http://eudml.org/doc/252749
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.